+ Reply to Thread
Results 1 to 2 of 2

Thread: gainin weight after leavin pill

  1. #1
    Unregistered
    Guest

    gainin weight after leavin pill

    I have been using triphsil for the past year I gained a lot of weight so I left it about 2months back but I am gaining more weight wat can I do to stop this?I tot by leavin the pill I wil loose tis weight but I have picked Up a lot more..I suffer from megrains as well it subsided after usin the pill but now tat I left it its gone worst wat can I do about this weight gaining and megrains?thank u

  2. #2
    You should consult your doctor to make sure that your weight gain and migraines are not due to any other illness condition such as thyroid disease
    Dr Joy Saville
    BSc (CHS). BCM (UTM) Summa Cum Laude
    Unani-Tibb Medicine
    http://bit.ly/DrJoySaville

    Always consult your healthcare provider to determine the appropriateness of the information to your own situation.

+ Reply to Thread

Facebook Comments

Posting Permissions

  • You may post new threads
  • You may post replies
  • You may not post attachments
  • You may not edit your posts
  •